On sums of binomial coefficients

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2009) On sums of binomial coefficients. Proyecciones, 28 (1). pp. 35-45. ISSN 0176-0917


We investigate the integral representation of infinite sums involving the ratio of binomial coefficients. We also recover some wellknown properties of ζ (3) and extend the range of results given by other authors.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4599
Official URL http://www.scielo.cl/scielo.php?pid=S0716-09172009...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID17624, triple binomial coefficients, combinatorial identities, integral representations, zeta function.
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login